Previous |  Up |  Next


Title: Spectral analysis of variational inequalities [Abstract of thesis] (English)
Author: Quittner, Pavol
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 1
Year: 1988
Pages: 199
Category: math
MSC: 49G05
MSC: 49H05
MSC: 73H05
idZBL: Zbl 0652.49008
Date available: 2008-06-05T21:32:32Z
Last updated: 2012-04-28
Stable URL:
Related article:


Files Size Format View
CommentatMathUnivCarol_029-1988-1_25.pdf 186.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo